# SDR R5KB15756

- Difficulty date: January 11, 2009
- Submitted: January 11, 2009
- Operation: Air carrier
- Aircraft: N727NK
- Make and model: Boeing 727212
- Aircraft serial: 21945
- Aircraft time: 41,363 hours, 21,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 44, SEAT TRACK CROWN CORRODED FROM STA 760 TO 848.
